Fexofenadine/Pseudoephedrine - will it make u sleepy?

Question is Closed Report Mark as Favorite

Answers (1)

2 Dec 2009

Pseudophedrine can cause drowsiness.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Fexofenadine/Pseudoephedrine - what is the white hafe?

what hafe is what ? what is the white one ?what is the tan one?

2 answers 20 Jul 2012

Fexofenadine/Pseudoephedrine - Can long term use ie. more than 12 months cause problems?

Continous itchy skin all over body no obvious redness , welts, or bites has been on fexofenadine 120mg/ day for more than 12 months. When he stops ...

3 answers 12 Dec 2013

What layer is the fexofenadine in the white or tan? in allegra d 12 hour extended release?

my wife got me some of the Allegra d 12 hour extended release and they are half tan and half white and they have 60/120 mg of (fexofenadine / ...

1 answer 22 Nov 2014